# SDR SWIA20250110321

- Difficulty date: March 21, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,700 hours, 41,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R, INTERCOSTAL CRACKED.    (FILED OPEN)    REMOVED AND REPLACED INTERCOSTAL ON AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R IN REF TO SRM 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY. COMPLETED M-337.
